# SDR GTIA2025073139024

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 17,419 hours, 7,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL260 STATR TO SMELL ON ODOR IN FLIGHT DECK. POSSIBLE AQE EVENT. TURNED OFF PACK 1 ODOR WENT AWAY.-PERFORMED TROUBLSHOOTING OF THE CAUSE FOR CABIN ODOR, SMOKE OR FUME IAW TSM 05-50-00-810-831-A. PERFORMED PACK BURN OUT IAW AMM 21-00-00-615-803-A. OPS CHECK GOOD, NO SMELL OR ODOR OR DEFECTS FOUND. A/C OK FOR SERVICE
